Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19794
Title: Inversion of confluent vandermonde matrices
Authors: Hou, SH
Pang, WK
Keywords: Leverrier-Faddeev algorithm
Vandermonde matrices
Issue Date: 2002
Publisher: Pergamon Press
Source: Computers and mathematics with applications, 2002, v. 43, no. 12, p. 1539-1547 How to cite?
Journal: Computers and mathematics with applications 
Abstract: This paper is concerned with the inversion of confluent Vandermonde matrices. A novel and simple recursive algorithm for inverting confluent Vandermonde matrices is presented. The algorithm is suitable for classroom use in both numerical as well as symbolic computation. Examples are included to illustrate the proposed algorithm.
URI: http://hdl.handle.net/10397/19794
ISSN: 0898-1221
EISSN: 1873-7668
DOI: 10.1016/S0898-1221(02)00117-7
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Apr 12, 2018

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
0
Citations as of Apr 18, 2018

Page view(s)

50
Last Week
0
Last month
Citations as of Apr 16, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.